ACTIVE INGREDIENT: Guaifenesin Extended-Release Bi-Layer Tablets active ingredient is guaifenesin 600 mg, an expectorant. Compare to the active ingredient in Mucinex®.
MUCUS RELIEF: Helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus. Also provides chest congestion relief. Up to 12 hours' relief.
COUGH EXPECTORANT: Guaifenesin Extended-Release Bi-Layer Tablets, 600 mg thins and loosens mucus to make coughs more productive.
BI-LAYER CAPLETS: Unique two-layer design provides both immediate and extended release for up to 12 hours for chest congestion, mucus and cough. Caplets are capsule-shaped tablets.
USE GUAIFENESIN to send mucus packing. It helps clear chest congestion from a cold or flu. It works by thinning the mucus or phlegm in the lungs and making coughs more productive.
Suggested Age: 12 Years and Up
Product Warning: Not for children under the age of 12
Product Form: Tablet
Primary Active Ingredient: Guaifenesin
Features: Daytime Use
Item Number (DPCI): 094-03-0072
Origin: Made in the USA or Imported
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Compare to the active ingredient in Mucinex®. Guaifenesin Extended-Release Bi-Layer Tablets, 600 mg, thins and loosens mucus to make coughs more productive, and relieves chest congestion. Unique bi-layer tablets provide immediate and extended release for up to 12 hours from chest congestion, mucus and cough. For adults and children 12 years of age and older. Gluten free.
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
See how we make shopping for wellness even easier.